# SDR UIEA201908124993

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,088 hours, 18,637 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 2010060146
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPSOV FAILED TO TEST.  REMOVED AND REPLACED THE NR 2 ENGINE HIGH PRESSURE SHUTOFF VALVE IAW 36-11-07. OPS CHECKED NORMAL IAW AMM 71-00-00.
